# SDR A6WA200940135

- Difficulty date: March 11, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 13,376 hours, 12,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CARGO DOOR LOWER SILL, FS 574 (CRACK LENGTH .400 INCH).  REPAIRED ON CARGO DOOR LOWER SILL PERFORMED IAW REO 601R-53-61-1741.  (K)
